Strongly $\Pi$-regular Morita contexts
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 91-99
Published online March 1, 2003
Huanyin Chen
Zhejiang Normal University
Abstract : In this paper, we show that if the ring of a Morita context $(A,B,M,N,\psi ,\phi )$ with zero pairings is a strongly $\pi$-regular ring of bounded index if and only if so are $A$ and $B$. Furthermore, we extend this result to the ring of a Morita context over quasi-duo strongly $\pi$-regular rings.
Keywords : strongly $\pi$-regular ring, Morita context
MSC numbers : 1.60E+51
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd